Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online
Ask a Urologist   »  

Have cloudy urine and intermittent lower back pain. Is it due to high blood calcium level?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8234 Questions
I have had a high blood calcium level for three years and had to go to the ER for dehydration (my doctor did not addressed the issue until I asked last month). My urine is light colored and cloudy. I've had intermittent lower back pain on one side and been very thirsty recently. My first question is what kind of damage has been done to my body because of it? And what lifestyle changes should I make to fix it?
Posted Mon, 16 Dec 2013 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 34 minutes later
Brief Answer: It could bedue urinary stone. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have pain in lower back and cloudy urine since very recently. You have been taking antidepressants and anti hypertensive medications. I would state that your symptoms are not due to side effects of these drugs. The pain and cloudy urine could be due to UTI associated with presence of stone either in kidney or ureter Please consult qualified Urologist for clinical evaluation and get following basic tests done to come to conclusion. 1) Urine routine and Urine culture. 2) Ultrasound scanning of the abdomen to rule out presence of stone. In the mean while start taking broad spectrum antibiotics like Cefotaxime along with urinary antiseptic like Nitrofurantoin twice daily and urinary antispasmodic like Flavoxate and urine akaliser thrice daily. Later on switch on to appropriate antibiotics as per culture report. Further treatment will depend upon results of these tests and final diagnosis, Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you . Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor